# SDR SWAA071648

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 28,435 hours, 16,482 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 284A0002
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THE NLG EXTENDED WHEN GEAR HANDLE WAS PLACED IN OFF POSITION.  CYCLED GEAR, OPERATED NORMAL.  PSEU ILLUMINATED ON LANDING.  FOUND THREE FAULTS 32-61003, 32-61010, 32-64004, RESET ALL FAULTS PER MM.  R&R NOSE GEAR ACTUATOR AND NOSE GEAR LOCK ACTUATOR PER MM.
